发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Corrigendum to “Parameterized tractability of the maximum-duo preservation string mapping problem” [Theoret. Comput. Sci. 646 (2016) 16–25]

Corrigendum to “Parameterized tractability of the maximum-duo preservation string mapping problem” [Theoret. Comput. Sci. 646 (2016) 16–25]

Beretta, Stefano; Castelli, Mauro; Dondi, Riccardo
  • 期刊名称Theoretical Computer Science
  • 作者Beretta, Stefano; Castelli, Mauro; Dondi, Riccardo
  • 卷第653卷
  • 印刷ISSN0304-3975
  • 文件大小187.42KB
  • 发表时间2016-11
  • DOI10.1016/j.tcs.2016.09.015
  • 页码108-110
← 返回【学霸图书馆】主页